# SDR IPXA2016100809099

- Difficulty date: September 16, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1256-1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C. LONGERON 27R CRACKED BELOW R3 DOOR.  REMOVED FABRICATED AND INSTALLED A REPLACEMENT LONGERON IAW DWG AEA7127 AND SRM 51-33-01.
